# SDR SWAA2024020246668

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 10,818 hours, 5,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE SAGGING AND CATCHING DURING DOOR OPERATION WHILE DISARMED<[01] REPOSITIONED GIRT BAR ON RETAINER CLIPS. NOW ALL GOOD. REF AMM 25-66-01
